MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO POCKET

HOLLISTER INCORPORATED VAPRO POCKET
Model Number 70144-30
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was completed for the reported lot(s), and no manufacturing deviations or non-conformances were identified.A review of complaint data did not reveal any emerging trends or signals related to urinary tract infections associated with the reuse of this single-use device.The device is labeled for single-use only, and reuse may increase the risk of infection.No additional corrective or preventive actions are warranted at this time based on the available information.
 
Event or Problem Description
It was reported that certain vapro catheters exhibited kinking at the midsection, which impeded sufficient insertion into the urinary tract, thereby preventing urine from entering and draining through the catheter.It was further reported that when kinking occurred, the end user attempted to manually straighten the catheter, after which the lubrication appeared inadequate to support reinsertion.Additionally, it was reported that the end user reused catheters when supply was low and has subsequently experienced urinary tract infections.
 
Event or Problem Description
Five unused vapro samples were returned from the end user and sent to the manufacturing location.
 
Additional Manufacturer Narrative
The unused samples that were returned to the manufacturing facility underwent product testing.Kink testing was completed on the returned samples and kinking failures were not observed.The catheters are designed to be single use only.The root cause of the catheter kinking cannot be definitively determined but may be due to multiple insertion attempt with the same catheter by the end user.A root cause of the reported uti and causation could not be determined.

Brand Name
VAPRO POCKET
Common Device Name
VAPRO POCKET
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina, county mayo F26 F 3X5
EI   F26 F3X5
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key23485075
Report Number9616668-2025-00030
Device Sequence Number10494064
Product Code GBM
UDI-Device Identifier00610075093076
UDI-Public(01)00610075093076(17)270601(30)30(10)5F043(93)X3
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number70144-30
Device Catalogue Number70144-30
Device Lot Number5F043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale